Jump to content

Recommended Posts

I had no withdrawal whatsoever when I stopped taking midodrine after being on it for 6 weeks or so. Given midodrine's short half life, there shouldn't be any major issues with it. A lowering of the blood pressure may be expected though given that midodrine is used to boost one's BP.

I have no personal experience with doxazosin, but I imagine some rebound hypertension might be expected given it is a drug used to lower one's blood pressure.

If your dr thought you are going to be OK after stopping these meds,you should try not to worry much - anticipatory anxiety might sometimes trigger symptoms (I am strictly speaking from my experience here). ;)

Best,

Alex

Link to post
Share on other sites

Do you monitor your blood pressure daily? If you do, you should be able to tell if the midodrine is helping or not. After my son was diagnosed with POTS, our cardiologist told me to get a blood pressure kit that would allow me to send the readings through email. I'm so glad I followed his advice, because when my son's medications are changed, the cardiologist can tell how it's affecting him. About 4 weeks ago the cardiologist, cut my son's midodrine dosage in half. My son felt no different but his blood pressure readings changed and the cardiologist put him back on his normal dosage.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...